Some Remarks on Rough IK-Statistical Convergence of Sequences in Normed Linear Spaces


Abstract views: 34 / PDF downloads: 23

Authors

  • Ömer Kişi Bartın University
  • Mustafa Yıldız Bartın University

DOI:

https://doi.org/10.59287/icaens.963

Keywords:

Rough I-Statistical Convergence, Rough I^*-Statistical Convergence, , Rough I^K-Statistical Convergence

Abstract

This study introduces the concept of rough I*-statistical convergence in a normed linear space, extending the notion of rough I-statistical convergence. Furthermore, we propose the concept of rough IK-statistical convergence in a more comprehensive framework. We examine the properties related to these novel concepts and explore the interconnections among rough I-statistical convergence, rough I*-statistical convergence, and rough IK-statistical convergence. By doing so, we enhance our understanding of these convergence modes and pave the way for their application in various mathematical contexts.

Author Biographies

Ömer Kişi , Bartın University

Department of Mathematics, Faculty of Sciences, Turkey

Mustafa Yıldız , Bartın University

Department of Mathematics, Faculty of Sciences, Turkey

Downloads

Published

2023-07-19

How to Cite

Kişi , Ömer, & Yıldız , M. (2023). Some Remarks on Rough IK-Statistical Convergence of Sequences in Normed Linear Spaces. International Conference on Applied Engineering and Natural Sciences, 1(1), 20–26. https://doi.org/10.59287/icaens.963